# SDR DL757100888

- Difficulty date: March 21, 2007
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 50,584 hours, 23,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N3140
- Condition: Damaged
- Location: Fs 1080&1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1080 & 1120 S-4L LAP JOINT REPAIR IAW 451854-14 C/W ERA 451854-14.
